# SDR SWAA2023021694367

- Difficulty date: January 23, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT BS 400-420 LBL 25 IS CRACKED<[01] REMOVED BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BS 400-420 LBL 25 PER SRM 51-40-02-0G-0.;[02] CRACK BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT BS 400-420 LBL 25 WITH NEXT DIMENSIONS L=0.142 TOOL USED ID: ATS1317; SN: UNKNOWN; DATE:08/2022; DUE:08/2023 FOUND TO BE OUT LIMITS I.A.W SRM 53-30-53-0L-2 FOR IDENTIFICATION AND SRM 53-00-053-1A-2 FOR ALLOWABLE DAMAGE IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[03] LOCATED AND DRILLED NEW BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT BS 400-420 LBL 25 I.A.W SRM 51-40-05-0G-0 AND DWG 143A7500.AND OK TO INSTALL.;[04] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #2; 3;[05] INSTALLED NEW BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT BS 400-420 LBL 25 I.A.W SRM 51-40-02-0G-0 AND DWG 143A7500.;[06] VERIFIED CORRECTIVE ACTION #5
